# SDR IXXA0000015

- Difficulty date: April 9, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N822BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45813
- Aircraft time: 82,827 hours, 34,254 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Tank
- Condition: Contaminated
- Location: Wing
- Part time: 82,827 hours, 34,157 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

EN ROUTE FROM MHZ TO WRI, DURING CRUISE THE NUMBER TWO AND THREE ENGINE FLAMED OUT.  THE FLIGHT CREW FOLLOWED COMPANY EMERGENCY PROCUDERS, DECLAIRED EMERGENCY AND RETURNED TO MHZ FOR AN UNEVENTFUL LANDING.  MAINTENANCE INSPECTED THE ENGINE WITH NO EXTERNAL DISCREPANCIES NOTED.  MAINTENANCE ACCOMPLISHED ALL CFMI MAINTENANCE MANUAL PROCEDURE FOR ENGINE FAILURES.  REMOVED EXCESSIVE MOISTURE FROM THE FUEL TANKS.  MAINTENANCE ACCOMPLISHED ALL APPLICABLE MAINTENANCE MANUAL ENGINE POWER ASSURANCE PERFORMANCE WITH NO DISCREPANCIES NOTED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
